# SDR SWAA2022060915555

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 16,687 hours, 7,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE AFT FA JUMPSEAT FLASHLIGHT INOP / [01] REMOVED AND REPLACED F.O SIDE FLIGHT ATTENDANT FLASHLIGHT BRACKET ASSY REF AMM 25-64-00
